09-18-2005, 10:55 AM #1New Member
- Join Date
- Aug 2004
Lower back pain after glute injection
Hey guys i did my second glute injuction 3 days ago. test/eq 250/200mg.
the pain has moved to my lower back by my tailbone.very painful
its not red or swollen. not sure what to do?
I might have to stop cycle.?
I have had slight pain there before on my first cycle. any ideas. thanks
10-27-2005, 04:55 AM #2
I started getting the same thing from test cyp injections on my second cycle... anyone get the same thing too?
10-27-2005, 05:23 AM #3
I got the same thing twice with test400, I guess its just moving throughout the muscle, it will pass.
10-27-2005, 07:02 AM #4
**** man I was just going to post about that... Injected sust 250 in quad.. man my knee feels ****ed barely walking... my asss hurt too but not like the quad.. Maybe ill get used to it.. What a thing to look forward tooooo.. rsrsrsrs
10-27-2005, 07:20 AM #5
In my experience it gets better after about the third injection into the same muscle, my ass cheeks have been alternatly hurting now for 2 weeks but they are getting better slowly with less pain each time
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)